×

zbMATH — the first resource for mathematics

Periodic boundary value problems for second order impulsive differential systems. (English) Zbl 0712.34033
The authors study the question on solvability of the boundary value problem \[ x''=f(t,x,x'),\quad x(t_ k+)=I_ k(x(t_ k-)),\quad x'(t_ k+)=N_ k(x'(t_ k-))\quad (k=1,...,p),\quad x(0)=x(T),\quad x'(0)=x'(T) \] where the function f: [0,T] \(\times R^{2n}\to R^ n\) is continuous on \((]0,T[\setminus \{t_ 1,...,t_ p\})\times R^{2n}\), \(t_ k\in]0,T[\) and the components of the vector functions \(I_ k\), \(N_ k: R^ n\to R^ n\) \((k=1,...,p)\) are nondecreasing in each variable.
Reviewer: B.Shekhter

MSC:
34B15 Nonlinear boundary value problems for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bainov D.D., Hu S., Hristova S.G. & Lakshmikantham V., Periodic boundary value problems for systems of first order impulsive differential equations, J. diff. integral Eqns (to appear).
[2] Bebernes, J.W.; Schmitt, K., Periodic boundary value problems for systems of second order differential equations, J. diff. eqns, 13, 32-47, (1973) · Zbl 0253.34020
[3] Bernfeld, S.R.; Lakshmikantham, V., An introduction to nonlinear boundary value problems, (1974), Academic Press New York · Zbl 0286.34018
[4] Chen, Y.; Hu, S., PBVP of Volterra integro-differential equations, Appl. analysis, 22, 133-137, (1986) · Zbl 0604.45010
[5] Hristova, S.G.; Bainov, D.D., Periodic solutions of quasilinear nonautonomous systems with impulses, Bull. aust. math. soc., 31, 185-198, (1985) · Zbl 0581.34032
[6] Kannan, R.; Lakshmikantham, V., Periodic solutions of nonlinear boundary value problems, Nonlinear analysis, 6, 1-10, (1982) · Zbl 0494.34029
[7] Lakshmikantham, V., Differential inequalities at resonance, Int. series numerical math, 71, 331-340, (1984) · Zbl 0589.34018
[8] Mawhin, J., Boundary value problems for nonlinear second order vector differential equations, J. diff. eqns, 16, 257-269, (1974) · Zbl 0301.34019
[9] Perestyuk, N.A.; Samoilenko, A.M., Differential equations with impulsive effect., (1987), Central Publications Kiev, U.S.S.R, (In Russian.) · Zbl 0837.34003
[10] Schmitt, K., Periodic solutions of nonlinear second order differential equations, Math. Z., 98, 200-207, (1967) · Zbl 0153.12501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.